# SDR DXTA2023113010187

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 13,918 hours, 10,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT OPEN FROM THE OUTSIDE WITHOUT PUSHING THE PRE-CATCH AND IT IS HARDER THEN NORMAL TO OPEN IT FROM THE INSIDE.  CLEANED ALL LATCH PLATES AND DOOR PINS OF ALL LUBRICATION. APPLIED MASKING TAPE OVER LATCH PLATES INK ON PIN FACE. CLOSE CABIN DOOR AND SLOWLY ENGAGED DOOR PINS. OPENED DOOR AND EXAMINED WHERE PINS MARKED ON ECCENTRIC RINGS. FOUND THAT ALL LATCH PINS WERE HITTING OR RUBBING AGAINST ECCENTRIC RINGS. ADJUSTED ALL LATCH PLATES/ ECCENTRIC RINGS IAW AMM 52-10-00. OPENED AND CLOSED CABIN DOOR AND DOOR CLOSES NORMALLY REFERENCED  AMM 52-10-01
